# SDR FDEA202402180184

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 111W220251
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO # EG-5710-E0366409D-PART8, FOUND RIGHT HAND RING CHORD   MODIFICATION KIT PART NUMBER 005W0129-4 SHORTAGE REPAIR ANGLE PART NUMBER   691W0017-2. EO # EG-5710-E0366409D PART8 WORK ACCOMPLISHED WITH THE RIGHT HAND RING CHORD   REPAIR ANGLE ALTERNATE PART NUMBER 691W0006-10 USED FROM REPAIR KIT 654W0006-  1092 PER REPAIR INSTRUCTIONS EA NUMBER.: G-5710-T0377853 PART1,  . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WORK RELEASE ITEM 57102967 FOR WORK DETAILS.
